# SDR REXA2016070601247

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15296
- Aircraft time: 6,481 hours, 4,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE GALLEY EMERGENCY LIGHTING IS LOOSE.  SECURED LEFT SIDE GALLEY EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECKED GOOD, OK FOR SERVICE.
